# SDR USAA2012091700040

- Difficulty date: August 23, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FLOORBEAM FITTING CORRODED BETWEEN FR 16 AND FR 20 AT S23R.  REMOVED AND REPLACED FITTING IAW A319 SRM 51-72-11 AND AIRBUS DRAWINGG D53112109.
